ELIZABETH IS VERY ILL ON CLOZAPINE at Royal Bethlem

I got loads of messages from Elizabeth asking if I was coming up and to bring her various things.  When I eventually arrived she was not in a good way.  She had asked me to bring a walking stick of all things and this is because she feels constantly dizzy.  Elizabeth is also complaining of heart problems and naturally I want her off this chemical. 

Reading Professor Tracy’s research papers I am extremely worried now – not only is she on Clozapine but also Metaphormine.  I was told this is for diabetes.   All these drugs and none are doing her any good.  Clozapine is extremely dangerous and can lead to death.  Elizabeth said she felt so ill and had to lie down.  The doctor was called out prior to my visit. 

 

I wrote to Professor Murray and he sent me a one line email just to say he was sorry I am not happy.  I told him I expected him to be involved in her treatment and now I want something done about things.  Naturally I am extremely unhappy about this drug as there is a history of heart problems in the family. 

All they are doing is using these poor vulnerable patients instead of paying and getting other people to do their work. 

I cannot stand to see any m ore of this cruel treatment and want her released to come home. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: